# SDR WX0A2024052232050

- Difficulty date: May 21, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N245NV
- Make and model: Airbus A320-214
- Aircraft serial: 1550
- Aircraft time: 55,746 hours, 38,730 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Knob
- Part number: UNKNOWN
- Condition: Detached
- Location: Megaphone
- Component: Megaphone, Federal
- Component part number: ACREM1A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD MEGAPHONE VOLUME KNOB FELL OFF. / REMOVED AND REPLACED FWD MEGAPHONE IAW LOPA A225001L03."
